# SDR HNAA2015102700315

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 66,512 hours, 74,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9TH AND 11TH EMERGENCY LIGHT INOPERATIVE.  R & R BULBS AT ROWS 9 AND 11. OPS CHECKED GOOD.
